# SDR 06FDEA2579

- Difficulty date: July 17, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 954-959
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK BETWEEN STA 954 - 959 RBL 8.5 FOUND CORRODED.  CORROSION ON SEAT TRACK BETWEEN STA. 954 AND STA. 959 RBL 8.5"   REMOVED AS PER SRM 51-21-01 VOL II AND FOUND EXCEEDED LIMIT AS PER SRM 53-70-00 FIG.3 VOL I. SRAT   TRACK   TRIMMED OFF PER SRM 53-70-00 FIG.1 VOL.I.SEAT TRACK AND SPLICE CHANNEL (2EA.)   REWORKED AS   PER SRM 53-70-00 FIG.1 VOL.I. SPLICE PLATE FABRICATED AS PER 53-70-00 FIG.1 VOL.I NEW   SEAT   TRACK AND REPAIR PARTS INSTALLED AS PER SRM 51-33-01 AND 51-31-01 VOL.II. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
